- WWW.DISLIB.RU

, , , ,

 
<<

 >>  -
Pages:   || 2 |

,

-- [ 1 ] --

,

  1. . . , : . .... . .-. / . . . , 1984. 15 c.
  2. . . , : .... . .-. / . . . , 1984. 140 .
  3. .. 2+1- : . . .. - .-. / . . . , 1999. 32 .
  4. .. 2+1- : . .. - .-. / . . . , 1999. 213 .

,

  1. . . / . . , . . . : , 1979. 8 . . 19.07.1979, 2703-79.
  2. . . / .., ... : , 1979. 20 . . 11.09.1979, 3264-79.
  3. . . : / . . , . . . , 1983. 29 . ( / - . . . ; 83-115).
  4. . . . : / .., ... , 1983. 30 . ( / - . . . ; 83-57).
  5. . . N- . . : / . . , . . . , 1983. 50 . ( / - . . . ; 83-26).
  6. Konopelchenko B. G. On the general structure of nonlinear equations integrable by the general linear spectral problem / B. G. Konopelchenko, V. G. Dubrovsky // Physics Letters. A. 1983. Vol. 95, iss. 9. P. 457462.
  7. Dubrovsky V. G. General structure of nonlinear equations in 2+1-dimensions integrable by generalized two-dimensional differential spectral problem : preprint / V. G. Dubrovsky, B. G. Konopelchenko. Novosibirsk, 1984. 27 p. (Preprint / Inst. of Nuclear Physics ; 84/50).
  8. Dubrovsky V. G. The general form of nonlinear evolution equations integrable by matrix Gelfand-Dikey spectral problem and their group-theoretical and Hamiltonian structures / V. G. Dubrovsky, B. G. Konopelchenko // Fortschritte der Physik. 1984. Bd. 32, h. 2. P. 2560.
  9. Konopelchenko B. G. General N-th order differential spectral problem: general structure of the integrable equations, nonuniqueness of recursion operator and gauge invariance / B. G. Konopelchenko, V. G. Dubrovsky // Annals of Physics. 1984. Vol. 156, iss. 2. P. 265302.
  10. KonopelchenkoB.G. Hierarchy of Poisson brackets for elements of a scattering matrix / B.G.Konopelchenko, V.G.Dubrovsky // Letters in Mathematical Physics. 1984. Vol. 8, 4. P. 273277.
  11. Konopelchenko B. G. Some new integrable nonlinear evolution equations in 2+1-dimensions / B.G.Konopelchenko, V.G.Dubrovsky // Physics Letters. A. 1984. Vol. 102, iss. 12. P. 1517.
  12. . . : / . . , . . . , 1985. * . ( / - . . . ; 85-20).
  13. Dubrovsky V. G. Bcklund-Calogero group for the general differential spectral problem of an arbitrary order / V. G. Dubrovsky, B. G. Konopelchenko // Journal of Physics. A: Mathematical and General. 1985. Vol. 18, 11. P. 18731890.
  14. Konopelchenko B. G. Bcklund-Calogero group and general form of integrable equations for the two-dimensional GelfandDikijZakharovShabat problem bilocal approach / B. G. Konopelchenko, V.G.Dubrovsky // Physica. D. Nonlinear Phenomena. 1985. Vol. 16, iss. 1. P. 7998.
  15. Konopelchenko B. G. The hierarchy of the Poisson brackets between the elements of the scattering matrix for the general differential spectral problem / B. G. Konopelchenko, V. G. Dubrovsky // Inverse Problems. 1986. Vol. 2, 4. P. 433460.
  16. . . - . / .. // . : , 1987. . 122. . 2835.
  17. .. / .. // : . . : , 1988. . 2329.
  18. Dubrovsky V. G. Coherent structures for the Ishimori equation. 1. Localized solitons with the stationary boundaries : preprint / V. G. Dubrovsky, B. G. Konopelchenko. Novosibirsk, 1990. 39 p. (Preprint / Inst. of Nuclear Physics (Novosibirsk) ; 90-76/1).
  19. Konopelchenko B. G. Inverse spectral transform for the modified Kadomtsev-Petviashvili equation : preprint / B. G. Konopelchenko, V. G. Dubrovsky. Novosibirsk, 1990. 53 p. (Preprint / Inst. of Nuclear Physics (Novosibirsk) ; 90-149).
  20. Dubrovsky V. G. Coherent structures for the Ishimori equation. 1. Localized solitons with stationary boundaries / V. G. Dubrovsky, B. G. Konopelchenko // Physica. D: Nonlinear Phenomena. 1991. Vol. 48, 23. P. 367395.
  21. KonopelchenkoB.G. Localized solitons for the Ishimori equation / B.G.Konopelchenko, V.G.Dubrovsky // Inverse Scattering and Its Applications. American Math. Soc., 1991. P. 7789. (Contemporary Mathematics ; vol. 122).
  22. Dubrovsky V. G. On the interrelation between the solutions of the mKP and KP equation via Miura transformation / V. G. Dubrovsky, B. G. Konopelchenko // Journal of Physics. A: Mathematical and General. 1991. Vol. 24, 18. P. 43154324.
  23. Dubrovsky V. G. Coherent structures for the Ishimori equation. 2. Time-dependent boundaries / V. G. Dubrovsky, B. G. Konopelchenko // Physica. D: Nonlinear Phenomena. 1992. Vol. 55, 12. P. 113.
  24. Konopelchenko B. G. Inverse spectral transform for the modified KadomtsevPetviashvili equation / B. G. Konopelchenko, V. G. Dubrovsky // Studies in Applied Mathematics. 1992. Vol. 86, 3. P. 219268.
  25. Konopelchenko B. G. The 2+1-dimensional integrable generalization of the sine-Gordon equation. 1. -dressing and initial value problem : preprint / B. G. Konopelchenko, V. G. Dubrovsky. Novosibirsk, 1992. 53 p. (Preprint of Inst. of Nuclear Physics (Novosibirsk) ; 92-1/1).
  26. Dubrovsky V. G. The 2+1-dimensional integrable generalization of the sine-gordon equation. 2. Localized solutions : preprint / V. G. Dubrovsky, B. G. Konopelchenko. Novosibirsk, 1992. 49 p. (Preprint / Inst. of Nuclear Physics (Novosibirsk) ; 92-72/2).
  27. Dubrovsky V. G. The 2+1-dimensional integrable generalization of the sine-Gordon equation. 2. Localized solutions / V. G. Dubrovsky, B. G. Konopelchenko // Inverse Problems. 1993. Vol. 9, 3. P. 391416.
  28. Konopelchenko B. G. A 2+1-dimensional integrable generalization of the sine-Gordon equation.1. (Partial-derivative) over-bar-partial-derivative dressing and the initial-value problem / B. G. Konopelchenko, V. G. Dubrovsky // Studies in Applied Mathematics. 1993. Vol. 90, iss. 3. P. 189223.
  29. Dubrovsky V. G. -dressing and exact solutions for the (2+1)-dimensional Harry Dym equation / V. G. Dubrovsky, B. G. Konopelchenko // Journal of Physics. A. Mathematical and General. 1994. Vol. 27, 13. P. 46194628.
  30. Dubrovsky V. G. On an exact solution of master equations for the model of reversible growth / V.G.Dubrovsky // Theoretical and Mathematical Physics. 1996. Vol. 108, iss. 2. P. 11101118.
  31. Dubrovsky V. G. The application of the -dressing method to some integrable (2+1)-dimensional nonlinear equations / V. G. Dubrovsky // Journal of Physics. A: Mathematical and General. 1996. Vol. 29, 13. P. 36173630.
  32. Dubrovsky V. G. The -dressing method and the solutions with constant asymptotic values at infinity of DS-II / V. G. Dubrovsky // Journal of Mathematical Physics. 1997. Vol. 38, iss. 12. P. 63826400.
  33. Dubrovsky V. G. The construction of exact multiple pole solutions of same (2+1)-dimencional integrable nonlinear evolution equations via -dressing method / V. G. Dubrovsky // Journal of Physics. A. General Physics. 1999. Vol. 32, 2. P. 369390.
  34. . . - / . . // : . . . . : - , 2001. . 18. . 612.
  35. . . - / .., .. // . : - , 2001. 2 (11). . 143152.
  36. Dubrovsky V. G. New solutions of two-dimensional integrable sine-Gordon equation generated by nontrivial singular boundaries / V. G. Dubrovsky, I. B. Formusatik // Physics Letters. A. 2001. Vol. 278, iss. 6. P. 339347.
  37. Dubrovsky V. G. The construction of exact rational solutions with constant asymptotic values at infinity of two-dimensional NVN integrable nonlinear evolution equations via -dressing method / V. G. Dubrovsky, I. B. Formusatik // Journal of Physics A: Mathematical and General. 2001. Vol. 34, 9. P. 18371851.
  38. . . , / . . // : . . . . : - , 2002. . 22. . 8991.
  39. Dubrovsky V. G. New exact solutions of some two-dimensional integrable nonlinear equations via -dessing method / V. G. Dubrovsky, I. B. Formusatik, Ya. V. Lisitsyn // Proceeding of Institute of Mathematics of NAS of Ukraine. Kiev, 2002. Vol. 43, pt. 1. P. 302313. (Proceeding of 4 international conferense Symmetry in nonlinear mathematical physics, Ukraine, Kyiv,
    915 July 2001 (SNMP'01).
  40. Dubrovsky V. G. New exact solutions of some twodimensional integrable nonlinear equations via -dressing method / V. G. Dubrovsky, I. B. Formusatik, Ya. V. Lisitsyn // JOMA. Journal Online mathematics and its applications. 2002. Vol. 43, pt. 1. P. 302313.
  41. Dubrovsky V. G. The construction of exact solutions of two-dimensional generalizations of Kaup-Kupershmidt and Sawada-Kotera equations via -dressing method / V. G. Dubrovsky, Ya. V. Lisitsyn // Physics Letters. A. 2002. Vol. 295, 4. P. 198207.
  42. . . - / . . , . . // . . . 2003. 4. . 7686.
  43. . . - , - / . . , . . // . 2003. . 9, 12. . 2426.
  44. . . - / . . , . . , . . // . 2003. 2. . 107117.
  45. Dubrovsky V. G. New lumps of VeselovNovikov integrable nonlinear equation and new exact rational potentials of two-dimensional stationary Schrdinger equation via -dressing method / V. G. Dubrovsky, I. B. Formusatik // Physics Letters. A. 2003. Vol. 313, Iss. 12. P. 6876.
  46. Dubrovsky V. G. New rational solutions of VeselovNovikov equation and exact reational potentials of two-dimensional stationary Schrdinger equation via -dressing method / V. G. Dubrovsky, I. B. Formusatik // Gravitation and Cosmology: Intern. Quarterly Journal. 2003. Vol. 9, 12. P. 2426. (11 international conference Theoretical and experimental problems of general relativity and gravitation and International workshop Gravity, strings and quantum field theory, Tomsk, 17 July 2002).
  47. Dubrovsky V. G. New lumps of VeselovNovikov integrable nonlinear equation and new exact rational potentials of two-dimensional stationary Schrdinger equation via -dressing method / V.G.Dubrovsky, I.B.Formusatik // Proceedings of Institute of Mathematics of NAS of Ukraine. Kiev, 2004. Vol. 50, pt. 1. P. 382387. (Proceeding of 4 international conferense Symmetry in nonlinear mathematical physics, Ukraine, Kyiv, 2329 June 2003).
  48. Dubrovsky V.G. Gauge-invariant description of some (2+1)-dimensional integrable nonlinear evolution equations / V. G. Dubrovsky, A. V. Gramolin // Journal of Physics. A: Mathematical and and Theoretical. 2008. Vol. 41, iss. 27. Art. 275208 (14 p.).
  49. . . - (2+1)- / . . , . . // . 2009. . 160, 1. . 3548.
  50. Dubrovsky V. G. Gauge-invariant description of several (2+1)-dimensional integrable nonlinear evolution equations / V. G. Dubrovsky, A. V. Gramolin // Theoretical and Mathematical Physics. 2009. Vol. 160, iss. 1. P. 905916.
  51. . . / . . , . . , . . // . 2010. . 165, 2. . 272294.
  52. Basalaev M. Yu. New exact solutions with constant asymptotic values at infinity of the NVN integrable nonlinear evolution equation via -dressing method [Electronic resource] / M. Yu. Basalaev, V. G. Dubrovsky, A. V. Topovsky. 2010. 42 p. Mode of access: http://www.arxiv.org/PS_ cache/arxiv/pdf/0912/0912.2155v2.pdf. Title from screen.
  53. Dubrovsky V. G. New exact solutions with functional parameters of the NizhnikVeselov-Novikov equation with constant asymptotic values at infinity / V. G. Dubrovsky, A. V. Topovsky, M. Yu. Basalaev // Theoretical and Mathematical Physics. 2010. Vol. 165, 2. P. 14701489.
  54. Dubrovsky V. G. Two-dimensional stationary Schrdinger equation via the -dressing method: New exactly solvable potentials, wave functions, and their physical interpretation / V. G. Dubrovsky, A. V. Topovsky, M. Yu. Basalaev // Journal of Mathematical Physics. 2010. Vol. 51, iss. 9. Art. 092106 (22 p.)
  55. . . , - / . . , . . , . . // . 2011. . 167, 3. . 377393.
  56. Dubrovsky V. G. New exact solutions of two-dimensional integrable equations using -dressing method / V. G. Dubrovsky, A. V. Topovsky, M. Yu. Basalaev // Theoretical and mathematical physics. 2011. Vol. 167, 3. P. 725739.
  57. DubrovskyV.G. About linear superpositions of special exact solutions of VeselovNovikov equation [Electronic resource] / V.G.Dubrovsky, A.V.Topovsky. 2013. Mode of access: http://www.arxiv.org/abs/1110.1626 . Title from screen.
  58. Dubrovsky V. G. About simple nonlinear and linear superpositions of special exact solutions of VeselovNovikov equation / V. G. Dubrovsky, A. V. Topovsky // Journal of Mathematical Physics. 2013. Vol. 54, iss. 3. Art. 033509 (13 p.).





  1. Dubrovsky V. G. Inverse spectral transform for the mKP equation and dromion solutions for the Ishimori quation / V. G. Dubrovsky // Nonlinear evolution equations & dynamical systems, NEEDS '92 : 8 intern. workshop, Russia, Dubna, 617 July 1992. Singapore : World Sci., 1993. P. 457462.
  2. DubrovskyV.G. The 2+1-dimensional integrable sine-Gordon equation / V.G.Dubrovsky, B.G.Konopelchenko // Nonlinear evolution equations & dynamical systems, NEEDS '92 : 8 intern. workshop, Russia, Dubna, 617 July 1992. Singapore : World Sci., 1993. P. 112123.
  3. Dubrovsky V. G. The application of the -dressing method to some integrable (2+1)-dimensional nonlinear equations / V. G. Dubrovsky // Proceedings of the first Workshop on nonlinear physics, theory and experiment: nature, structure and properties of nonlinear phenomena : Italy, Gallipoli, Le Siernuse, 29 June 7 July 1995. Singapore : World Sci., 1996. P. 94103.
  4. Dubrovsky V. G. New rational solutions of VeselovNovikov and new exact rational potentials of two-dimensional stationary Schrdinger equation via -dressing method / V.G.Dubrovsky, I.B.Formusatik // KORUS 2005. The 9 Russian-Korean international symposium on science and technology : proc., Novosibirsk, 2005. Novosibirsk, 2005. Vol. 1. P. 136138.
  5. Dubrovsky V. G. About linear superpositions of special exact solutions of VeselovNovikov equation [Electronic resource] / V. G. Dubrovsky, A. V. Topovsky // Solitons, collapses and turbulence: achievements, developments and perspectives : 6 international conference, Novosibirsk, Academgorodok, 48 June, 2012. 2012. P. 53. Mode of access: http://conf.nsc.ru/sct2012/ en/news. Title from screen.

-

  1. . . : / . . . : - , 2005. 487 .

-



Pages:   || 2 |
 
 >>  -

:







 
<<     |   
2013 www.dislib.ru - -

, .
, , , , 1-2 .